# SDR HALA0700009

- Difficulty date: January 6, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 78,725 hours, 14,993 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 920510
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 2,851 hours, 557 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ENG NR 1, N2 FAILED TO ROTATE WITH START SELECTOR IN GRD.  START VLV LIGHT EXTINGUISHED AND DUCT PRESS NORM.  FOUND NR 1 STARTER ASSY FAILED REPLACED NR 1 STARTER ASSY PER AMM 80-11-01.  OPS AND LEAK CHECK GOOD.
